A Year With finasteride But Think Sides Have Finally Arrived | HairLossTalk Forums

A Year With finasteride But Think Sides Have Finally Arrived

Discussion in 'Dealing with Side Effects' started by Kaotic_100, Feb 21, 2017.

  1. Kaotic_100

    Kaotic_100 Member

    Joined:
    Dec 19, 2015
    Messages:
    47
    Likes Received:
    0
    Dislikes Received:
    0
    Hi, I'm currently a 17 year old taking finasteride, started when I was 16 because my hair loss was so agressive. Its been nearly a year now and I have not had any problems with sides until recently.

    Finasteride has made my hair extremely thicker, and fuller and I was loving it. I had no problems with sides, I was able to get an erection when needed and sex drive was high. But recently I was at a party and I was making out with a girl, in which I couldn't recieve an erection. I didn't think much of it so I had a finasteride pill the following day. Had another party two days later where I was making out with two girls at the same time and I still couldn't get a f*cking erection. It was at this moment I began to worry, I was able to masterbate whenever I wanted to before that and it was embarrassing because I could've had sex but couldn't and made up some shitty excuses to the girls after, of course the other valid explanation to this is I was thinking about getting erection too much, but I dont really know anymore

    It's been a week since then and I haven't popped a single finasteride pill in my mouth, and since then I've noticed that I'm struggling to get an erection and my sex drive is INCREDIBLY low. Of course I could be overthinking, but at the moment I highly doubt it, going to book an appointment with my doctor soon.

    Any advice from you guys? quitting finasteride completely is devastating, especially because this time last year I remember being incredibly depressed about my hairloss and I just don't want to go through that again especially now that I've got much better hair. Would really appreciate if you guys can help, definitely in need of some, thank you
     
  2. Bobster231

    Joined:
    Aug 9, 2016
    Messages:
    486
    Likes Received:
    180
    Dislikes Received:
    19
    My Regimen:
    My Regimen
    My Regimen
    In before "it's not the finasteride" "something else is causing it"

    finasteride sides can hit you years later.

    Going on finasteride at 16 was dumb. Your penis probably won't fully develop.
     
  3. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,383
    Likes Received:
    1,603
    Dislikes Received:
    94
    Try taking smaller and smaller doses. The hormone change from stopping finasteride may be effecting your erections.

    If you wanna get off the drug ween off of it, every time I've stopped finasteride I always have to deal with extremely low libido for a week or 2 until my hormone levels bounced back.

    Try 3x a week for a month and see where your erections are at that point man.
     
  4. CopeForLife

    Joined:
    Apr 23, 2016
    Messages:
    4,981
    Likes Received:
    8,610
    Dislikes Received:
    131
    My Regimen:
    My Regimen
    My Regimen
    It's devastating but without finasteride you won't lure a girl into bedroom in the first place

    also I'm not sure it is finasteride
     

Share This Page